# SDR MASA97101

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154ZV
- Make and model: Beech 1900D
- Aircraft serial: UE154
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 120, DRO-ABQ - THE CREW REPORTED A FUEL SMELL IN THE CABIN ON ARRIVAL IN ABQ.  ABQ MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED AND ENGINE RUN UP, NO LEAKS OR SMELL WAS NOTED.  AIRCRAFT WS RETURNED TO SERVICE.  (M)
